Advertisement

The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol

Skin Rashes Due To Hiv

Here's a taste of what TheBody.com has to offer on this topic:
Ask the Experts

skin problems before HIV = rashes on AVT?

I have always had skin problems - acne, eczema, dermatitis, etc., including rashes on my arms every summer from the sun. Recently I was infected with HIV, and one of the symptoms includes a buring feeling on my arms, back, and face (but not a...
Keith Henry, M.D.

Response from Keith Henry, M.D.

University of Minnesota, School of Medicine
I haven't noticed that rash prone patients clearly have increased problems with rash on currently used antiretroviral medications. KH Read more »

What is Merca ? Something to do with the skin ???

I was diagnosed as having merca a couple of years ago. I know it has something to do with my skin.... Read more »

HIV/MED Related Skin Rash

Recently after having been on a med combo of 3TC+Atazanavir+Viread (T4 >300 VL <50) for 2 years I... Read more »
Articles
AIDSinfo

Skin Rash

...Norvir, Reyataz, and Viracept. What kinds of skin rash can anti-HIV medications cause? Anti-HIV medications can cause mild skin rashes as well as serious, even life-threatening rashes. The vast majority of skin rashes are mild to moderate.... Read more »
The Well Project

Women and HIV/AIDS

...some cases, the side effects may differ: Rashes: Researchers say that HIV+ womenare more likely than men to experience skin rashes from HIV medications. Liver problems: Women are more likelyto experience liver problems as a medication... Read more »
The Body

What Are the Symptoms of HIV and AIDS?

... When it comes to the symptoms of HIV/AIDS, there are three major points to keep in mind: There's a big difference between the symptoms of HIV and the symptoms of Read more »
Project Inform

IRIS: A Concern for People Starting HIV Therapy

...the first time, or re-start therapy after a time off their meds. People with greater drops in HIV levels (2.5 logs or more) due to therapy, though IRIS has been seen in people with drops of 1.0 log. People with a diagnosis of another infection... Read more »
Connect With Others

HIV skin rash

Posted by shinpai, 1 Reply
Does it usually itch? How long does it last? Also yesterday when I sat down to eat a hamburger my teeth hurt with the first couple of bites. It was not a terribly severe pain, but it was ver disconcerting. Sounds familar anyone?? Read more »

unexplained reactive arthritis, would test be + ?

Posted by Shard
...results negative. At the 7 week one I also tested negative for gono, chlamydia, and syphilis. I just have this lingering anxiety due to the arthritic finger joint, mainly when I read the potential causes of it and HIV being up there on the... Read more »

Rash

Posted by itsthatgirl, 3 Replies
...I was wondering if there was any connection between Pityiriasis Roseacea and HIV... Is this the skin rash that occur with acute infection? Read more »

Pityriasis Rosea

Posted by Anonymous, 2 Replies
...is Pityriasis Rosea a skin rash among HIV poz people or is it just a common rash among young people ? can someone please help me Read more »